| Model Number |
B35200 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that hcp can't connect to patient's implant as handset showed no device response.The communicator battery was at zero but it was plugged in and the handset was connected to it, when caller swiped down to reveal communicator serial number.Technical services(ts) told caller that depleted neurostimulator is suspected, however, patient said if therapy was off, she would be shaking much more.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received from the patient.Patient reported that 1 of the parts was not charged.Patient clarified that the recharger was not used for 4+ years and had been sitting unused.Patient reported that issue has been resolved after meeting with manufacturing representative.